# SDR DXTA2013012205255

- Difficulty date: January 21, 2013
- Submitted: January 24, 2013
- Operation: Air carrier
- Aircraft: N956QS
- Make and model: Cessna 750
- Aircraft serial: 7500156
- Aircraft time: 10,946 hours, 6,795 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Light
- Condition: Odor
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ELECTRICAL ODOR IN LAVATORY AREA, UNABLE TO ISOLATE CAUSE OF ODOR.  TROUBLESHOT TO LAVATORY ACCENT LIGHT, BURNED PLASTIC COVER & LIGHT BULB CAUSING ELECTRICAL BURNING ODOR. R & R IAW CMM. WORK DONE IAW MM 25-98-00. DRAWING 4698140. OPS CHECKED NORMAL.
